Evaluation formulas of conditional Yeh-Wiener integrals
Bull. Korean Math. Soc. 1999 Vol. 36, No. 4, 809-822
J. M. Ahn, K. S. Chang, S. K. Kim, and I. Yoo
Kon-Kuk University, Yonsei University, Andong National University, Yonsei University
Abstract : In this paper, we introduce conditional Yeh-Wiener integrals for generalized conditioning functions including vector-valued functions. And also we establish various evaluation formulas of conditional Yeh-Wiener integrals for generalized conditioning functions.
Keywords : conditional Yeh-Wiener integral, stochastic integral
MSC numbers : 28C20
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd